# SDR 08FDEA04768

- Difficulty date: October 15, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AJC72868
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF NR 2 ENG INLET STRUCTURE APPROX STA YID 328.413 UPPER FRAME CAP HAS CORROSION AND NUTPLATES CORRODED, APPROX MIDWAY BETWEEN FRONT CENTER SPAR AND REAR CENTER SPAR BENEATH PANEL NR 364JR.  REMOVED CORRODED CAP ANGLE PER SRM 51-31-01 VOL II.  CAP ANGLE CORROSION FOUND TO BE OUT OF LIMITS.  TOTAL MATERIAL LOSS, IAW MD/DC 10 SRM 54-00-01 VOL I.  FORMED AND FABRICATED NEW CAP ANGLE P/N AJC7286-8 PER DAC DWG AJC7286 REV F.  INSTALLED NEW CAP ANGLE PER DAC DWG AJC7286 REV F AND MD/DC 10-10 SRM 51-35-01 PG 5 VOL II.
